I have extreme fluctuations in my blood pressure within a 24 hour period. One day a morning low of 105/69 to a nighttime high of 177/97. My morning lows have been lower and daytime highs as high as 179/103. I was on Topral XL dose of only 6.25 mg. once a day. While on this my morning lows were extreme - 87/56, 88/57, 76/48. I blacked out once when I got up in the middle of the night hitting my head. My doctor took me off the Topral. My lows are not as bad but the highs are still really high at times. I am taking Klonopin and Zanaflex for anxiety and migraines. I have had every blood test run and my doctor (who is wonderful and very caring) is even frustrated. I am concerned about damage these fluctuations can be causing to my heart. I have also developed rosacea. I am tired all the time. I need to exercise but the exertion causes the "rosacea" to flare to an unbearable extent. I am not overweight and have limited my salt most of my life. Any suggestions?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.